# SDR DL72S952159

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Aft Of E/E Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LOWER FUSELAGE SKIN WITH CORROSION DAMAGE JUST AFT OF E/E COMPARTMENT OPENING.  REPAIRED DAMAGE PER SRM 53-30-3 FIG 2.
